# SDR AALA20100422MCO01

- Difficulty date: April 22, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 57,361 hours, 24,106 cycles
- Engine: Pwa JT8D217
- Engine time: 10,988 hours, 4,853 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

MCO - CAPTAIN REPORTED LEFT ENGINE SEIZED ON CLIMB OUT AT 2,000 FT. N1 INDICATED ZERO.  EMERGENCY DECLARED FLIGHT RETURNED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON 04/25/2010 AT MCO.  SYSTEM GROUND CHECK NORMAL OPERATION.
